Reply—Considerations in the Use of Probabilistic Multidimensional Scaling Models
David B. MacKay, Joseph L. Zinnes
Marketing Science · 1986 · Volume 5 · Issue 4
Abstract
Authors' reply to comments (McMennamin, J. L. 1986. Commentary. Marketing Sci. 5 345 and Windal, P. 1986. Commentary. Marketing Sci. 5 346–347.) about their paper (MacKay, D. B., J. L. Zinnes. 1986. A probabilistic model for the multidimensional scaling of proximity and preference data. Marketing Sci. 5 325–344.).
Enable JavaScript for citation tools and additional paper interactions.